Optimization of two-dimensional irregular bin packing problem considering slit distance and free rotation of pieces

被引:1
|
作者
Wang, Zi [1 ,3 ]
Chang, Daofang [2 ,3 ]
Man, Xingyu [1 ,3 ]
机构
[1] Shanghai Maritime Univ, Logist Sci & Engn Res Inst, Shanghai 200120, Peoples R China
[2] Shanghai Maritime Univ, Sch Logist Engn, Shanghai 200120, Peoples R China
[3] Shanghai Maritime Univ, Qingdao Inst, Qingdao 266011, Peoples R China
关键词
2DIBPP; Slit distance; Free rotation; Equidistant edge expansion approach; Overlap minimization method; LS algorithm; LOCAL SEARCH; MIP MODEL; ALGORITHM; HEURISTICS;
D O I
10.5267/j.ijiec.2022.8.001
中图分类号
T [工业技术];
学科分类号
08 ;
摘要
In this paper, we present a two-dimensional irregular bin packing problem (2DIBPP) that takes into account the slit distance and allows the pieces to rotate freely. The target is to arrange a specified collection of pieces with irregular shapes into a minimal number of bins. Firstly, we develop a mathematical model for the 2DIBPP that considers slit distance and free rotation of the pieces, and an equidistant edge expansion approach is then proposed to handle the slit distance. Secondly, a two-stage method is implemented to get a finite collection of promising rotation angles, effectively decreasing the search neighbourhood. Thirdly, we decompose the 2DIBPP into two sub-problems: piece assignment and packing. The Partial Bin Packing (PBP) strategy is employed in the allocation stage, and we adopt an overlap minimization method to pack the pieces into an individual bin. Finally, we use a local search (LS) algorithm to advance the quality of the solutions by adjusting the piece assignment across bins. Experimental evidence exhibits that our approach is competitive in most instances of the literature, with four better results in five benchmark instances. (C) 2022 by the authors; licensee Growing Science, Canada
引用
收藏
页码:491 / 506
页数:16
相关论文
共 50 条
  • [1] An effective heuristic for the two-dimensional irregular bin packing problem
    Eunice López-Camacho
    Gabriela Ochoa
    Hugo Terashima-Marín
    Edmund K. Burke
    [J]. Annals of Operations Research, 2013, 206 : 241 - 264
  • [2] An effective heuristic for the two-dimensional irregular bin packing problem
    Lopez-Camacho, Eunice
    Ochoa, Gabriela
    Terashima-Marin, Hugo
    Burke, Edmund K.
    [J]. ANNALS OF OPERATIONS RESEARCH, 2013, 206 (01) : 241 - 264
  • [3] Heuristics for the two-dimensional irregular bin packing problem with limited rotations
    Cai, Sifan
    Deng, Jie
    Lee, Loo Hay
    Chew, Ek Peng
    Li, Haobin
    [J]. COMPUTERS & OPERATIONS RESEARCH, 2023, 160
  • [4] Two-dimensional online bin packing with rotation
    Epstein, Leah
    [J]. THEORETICAL COMPUTER SCIENCE, 2010, 411 (31-33) : 2899 - 2911
  • [5] Approximation algorithms for the two-dimensional bin packing problem
    Lodi, A
    Martello, S
    Vigo, D
    [J]. FIRST INTERNATIONAL CONFERENCE ON OPERATIONS AND QUANTITATIVE MANAGEMENT, VOL 1 AND 2, 1997, : 177 - 184
  • [6] Two-dimensional Bin Packing Problem in batch scheduling
    Koblasa, Frantisek
    Vavrousek, Miroslav
    Manlig, Frantisek
    [J]. 33RD INTERNATIONAL CONFERENCE MATHEMATICAL METHODS IN ECONOMICS (MME 2015), 2015, : 354 - 359
  • [7] An iteratively doubling local search for the two-dimensional irregular bin packing problem with limited rotations
    Zhang, Hao
    Liu, Qiang
    Wei, Lijun
    Zeng, Jiawei
    Leng, Jiewu
    Yan, Duxi
    [J]. COMPUTERS & OPERATIONS RESEARCH, 2022, 137
  • [8] Mixed-integer Programming Model for Two-dimensional Non-guillotine Bin Packing Problem with Free Rotation
    Ma, Ning
    Zhou, Zhili
    [J]. 2017 4TH INTERNATIONAL CONFERENCE ON INFORMATION SCIENCE AND CONTROL ENGINEERING (ICISCE), 2017, : 456 - 460
  • [9] Optimization of a Dish Cart Storage using the Two-Dimensional Single Bin Packing Problem
    Lee, Kang-Hee
    Khil, A-Ra
    [J]. APPLIED MATHEMATICS & INFORMATION SCIENCES, 2014, 8 (05): : 2229 - 2236
  • [10] Matheuristics for the irregular bin packing problem with free rotations
    Martinez-Sykora, A.
    Alvarez-Valdes, R.
    Bennell, J. A.
    Ruiz, R.
    Tamarit, J. M.
    [J]. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2017, 258 (02) : 440 - 455